| Model Number |
CQ2015A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Lens was returned in liquid, in lens vial.Visual inspection found a torn haptic.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
A cq2015a, +22.0 diopter, intraocular lens was returned damage.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Corrected data: (b)(4).
Additional Manufacturer Narrative
Corrected data: a cq2015a +22.0 diopter intraocular lens was returned damage, note on box states 'not used'.(b)(4).